Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking fertility treatment for IVF. Prescribed desogen, folgard, colq, vitamin D, baby aspirin. Suffering from intolerable neck pain. Reason?

I was standing at my daughters soccer practice perfectly fine, running, happy, felt perfect. The next second and severe pain in my upper neck area started with jaw pain on my right and my right side of my face felt weird and I had a metallic taste in my mouth. This last about an hour and went away after taking two extra strenth tylenol and eating dinner. I am 35 and healthy, in between fertility treatments for IVF right now and only taking Desogen Birth Control for the next few days, Folgard for MTHFR genetic mutation and ColQ, Vitamin D, prenatal, and baby aspirin.

This morning I have very mild tension in my upper neck, not its very tolerable. Any thoughts?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

Following is my reply:
1) The neck pain you are describing is totally unrelated to the medicines you are taking.

2) It is must be due to some physical injury or some change in sleeping position , pillow size etc...

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor